# SDR AALA20150911002

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: CTR90SR1S
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR AISLE EXIT SIGN CONNECTOR BACK SHELL BROKEN.  REPLACED CABIN L3 DOOR AISLE EXIT SIGN CONNECTOR BACK SHELL & TESTED NORMAL IAW SWPM 20-72-10.  REFERENCE IPC 33-51-01 & AMM 33-51-00.
